# SDR 2017FA0000417

- Difficulty date: October 21, 2016
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N82549
- Make and model: Piper PA-44-180T
- Aircraft serial: 448107015
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 8656223
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CENTER HINGE RIB IS CRACKED UNDER BRACKET.  THERE IS NO WAY TO REMOVE THE HINGE TO INSPECT.  DAMAGE WAS FOUND DURING ANNUAL INSPECTION.
